MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125037
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's cuff could not be inflated.The customer reported that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for analysis and the reported issue could not be confirmed.Visual examination shows that the shape of the tubing is altered using the stylet wire and there is air contained in the tracheal cuff body.The stylet wire was removed from the tubing and 5 mls of air was removed from the tracheal cuff body.It was replaced into the tubing and the returned unit was inflated using the parameters set out in if001.The returned unit was inflated/deflated three times without any difficulty and without issue noted.The most probable root cause was the end user did not keep the white plunger in the inflation valve fully depressed during the inflation test.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the device's cuff could not be inflated.It was also reported that they tried to inflate the cuff but was not possible.The customer reported that there was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7530289
Report Number8020889-2018-00053
Device Sequence Number11237320
Product Code BTS
UDI-Device Identifier30884522008741
UDI-Public30884522008741
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number125037
Device Catalogue Number125037
Device Lot Number201701540X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer07/13/2018
08/08/2018
Initial Report FDA Received Date05/21/2018
Supplement Report FDA Received Date08/06/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;